# SDR 98ZZZX3330

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330X
- Make and model: Braero BAE125800A
- Aircraft serial: 258060
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Drain
- Part number: 257SF20735A
- Condition: Chafed
- Location: Cockpit
- Part time: 4,563 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLIGHT CONTROL CABLE RUBBED A HOLE IN A PITOT DRAIN LINE (P/N 257SF20735A) THAT CONNECTS TO A PITOT DRAIN VALVE.  THIS LINE IS LOCATED UNDER THE COPILOT SEAT AREA.  ATTENTION SHOULD BE GIVEN TO THIS AREA DURING INSPECTION TO ENSURE CABLE CLEARANCES.
